International Journal of Fuzzy Mathematics and Systems

 

Volume 1, Number 3 (2011)

 

CONTENTS

Common Fixed Point Theorems for Six Self Mappings in Fuzzy Metric Spaces under Compatibility of Type (α)
PP.225-236
Authors:M. Rangamma, G. Mallikarjun Reddy and P. Srikanth Rao

Bi Q-Fuzzy Ideals of Semi-Groups with Respect to (T,S) Norms
PP.237-244
Authors:A. Solairaju, R. Nagarajan and P. Muruganantham 

Edge Odd Graceful of Leaf Graphs Containing Triangles and Squares
PP.245-252
Authors:A. Solairaju and A. Sathik Batcha

Generalized Pre-closed Sets in Intuitionistic Fuzzy Topological Spaces
PP.253-262
Authors:P. Rajarajeswari and L. Senthil Kumar

Strongly Homogeneous Fuzzy Topological Spaces
PP.263-271
Authors:Anjaly Jose1 and Sunil C. Mathew

Decision Making under Uncertainty in a Fuzzy Environment
PP.273-279
Authors: Tutu M John and Sunny Kuriakose

Possibilistic Pessimistic Criteria in a Fuzzy Environment
PP.299-306
Authors:Tutu M. John and Sunny Kuriakose

U-Point Property and Fixed Point Theorems in Fuzzy Metric Space
PP.307-312
Authors:Kamal Wadhwa and Hariom Dubey

Homomorphism and Fuzzy Quotient Frame-group
PP.313-321
Authors:Philomena C.F. and Sunny Kuriakose A.

 

 

[UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact